Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the proximate linear orders of entire Dirichlet series


Author: A. G. Azpeitia
Journal: Trans. Amer. Math. Soc. 104 (1962), 495-501
MSC: Primary 30.24
DOI: https://doi.org/10.1090/S0002-9947-1962-0139725-5
MathSciNet review: 0139725
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. G. Azpeitia, On the maximum modulus and the maximum term of an entire Dirichlet series, Proc. Amer. Math. Soc. 12 (1961), 717-721. MR 0126533 (23:A3829)
  • [2] -, El orden precisado en las funciones enteras, Rev. Mat. Hisp. Amer. (4) 14 (1954), 3-25, 83-103, 179-193, 221-236.
  • [3] Q. I. Rahman, On the lower order of entire functions defined by Dirichlet series, Quart. J. Math. Oxford Ser. (2) 7 (1956), 96-99. MR 0098830 (20:5282)
  • [4] J. F. Ritt, On certain points in the theory of Dirichlet series, Amer. J. Math. 50 (1928), 73-86. MR 1506655
  • [5] S. M. Shah, On the proximate orders of integral functions, Bull. Amer. Math. Soc. 52 (1946), 326-328. MR 0015169 (7:380c)
  • [6] K. Suguimura, Übertragung einiger Sätze aus der Theorie der ganzen Funktionen auf Dirichletsche Reihen, Math. Z. 29 (1928-29), 264-277.
  • [7] F. Sunyer i Balaguer, Sobre la distribucion de los valores de una funcion entera representada por una serie de Dirichlet lagunar, Rev. Acad. Ci. Zaragoza (2) 5 (1950), 25-73. MR 0043202 (13:222a)
  • [8] E. C. Titchmarsh, The theory of functions, 2nd ed., Oxford Univ. Press, London, 1958. MR 0197687 (33:5850)
  • [9] G. Valiron, Lectures on the general theory of integral functions, Chelsea, New York, 1949.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.24

Retrieve articles in all journals with MSC: 30.24


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0139725-5
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society